# SDR AALA202302090269

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 75,616 hours, 30,087 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING. NO EVIDENCE OF SMOKE OR FUME OR FIRE. MAINTENANCE FOUND NO FAULT INDICATED AFTER CREW DEPARTED. PERFORMED SMOKE DETECTOR OPERATIONAL CHECK THROUGH MCDU PER AMM 26-17-00 WITH NO DEFECTS NOTED.
